I had unprotected sex the day my period ended (no blood) It was only for a few minutes and he pulled out but said he wasn't close to ejaculation. But after so much paranoia and research I found out about pre-cum. I took Plan B one step about 2 days later (48-50 hours) After 7 days after taking it I noticed brown-blood like on my underwear. But gradually turned into regular blood and heavy bleeding at that. It only lasted 2-3 days. I am still very worried about this bleeding. Is it my period? Does it mean I'm not pregnant? Please give as much detail.
The morning after pill (emergency contraceptive pill) is a safe and effective way to prevent pregnancy after unprotected sex. It will be most effective if taken as soon as possible after unprotected sex. Within 24 hours is best, but it can prevent pregnancy if taken up to 120 hours (5 days) after sex. Side effects are usually short-term and mild. Some women feel sick and it helps to take the pill with food. Anti-nausea tablets are available on prescription if needed. Some women experience a change in bleeding pattern and this is in response to hormone fluctuations. Your next period may come at the normal time, but it may be early or late and it could be heavier than usual. All scenarios are normal.
If you don’t get your next period, or it is very light, you should have a pregnancy test.
It may be a good time to consider reliable birth control options.Quick links to helpful articles:
- Missed taking your birth control pill? Here's what to do next...
- Should I take the morning after pill?
- Why do I get breakthrough bleeding with my birth control pill?
- Types of birth control pills
- Am I pregnant? Please read...
No, you are not pregnant. The bleeding 7 days after taking the plan b one step was the shedding of your uterine lining that the plan b is designed to do. Your regular period should pick up in the next month. DO NOT HAVE UNPROTECTED SEX until your know when your regular menstrual cycle is! Are you on ANY contraceptive whatsoever? It takes two to tango, so insist that any guy you have sex with use a condom, no matter what HE, YOU, OR YOU BODIES WANT TO DO. As you know know, precum contains sperm, so take this deserved scare to heart. Tony
You're period will probably be late because its another side effect of plan B. You can't depend on plan B for birth control on a regular basis. Do yourself a favor and get on some birth control. The bleeding you had is a side effect and does not mean that the pill worked and you aren't pregnant. And remember, any time a naked penis enters they can make you pregnant. It isn't a bargaining of it was only a few min or he did'nt finish. He takes 1 min to leave one sperm and that's all it takes for pregnancy.
This is exactly what I am going through. Did you end up being okay. Was it all good? Please let me know.
I too have a problem please help. I had unprotected sex and five hours later I started bleeding. I assumed it was menstruation because it was supposed to come around dat time. I then took morning after pill because I felt like I might get pregnant. My problem now is that I am still menstruating heavily and this is my 9th day. Wat is wrong with me??
Please help me I had unprotected sex Saturday June 27 I took the plan b the next day Sunday the 28th of June. Today is July 4th & I woke up and seen blood very light & im cramping. Is this a side effect & plus my menstrual does not come this early. It usually comes at the end of the month (close). What could this be please help me & is plan b going to mess with the day's my period is suppose to come. Which is the 19th of this month. July.
My period just ended on the July 20th and today is july 21st me and my husband had unprotected sex and he ended up ejaculating inside of me. With in an hour I took a plan b pill and my period started again within few minutes of me taking the pill. Should I be worried? I mean it's only been a day since my period ended and it started again.
Hi, I have just been through the same experience, I think it's to be expected. But what I want to know is the after bleeding an actual period. Seams like one to me. Also to add to my problem I stupidly had unprotected sex during this unexpected bleeding. So does this mean I should take the morning after pill again? Or because I'm bleeding will I be ok?? Please anyone can you help?
Same thing happened to me I had sex the day after my period. We didn't plan on having sex it just happened and he didn't pull out in time so 2 hours after we went to get plan b. 7 days after taking plan b I had bleeding for about 3 days. It was kinda heavy at first. Brown blood. So then I waited a month for my period to come it did come it was just 2 days late. I hope this helps with anyone going through this right now.
I'm having a similar problem.. I had a period august 9th-13th.. had unprotected sex on the 14th, took a plan b on the 14th.. had another period august 22nd-29th.. I had unprotected sex again on September 4th.. literally for like 20 seconds, i got scared so we stopped and bf never ejaculated . I am now 3 days late and I have taken 2 tests and they are both negative.. I'm freaking out reading online that says to wait and retest when I'm 5 days late, and some saying I am pregnant. .I need help to clear my mind!
hi I had something similar to this cases I had unprotected sex a day after my period and the day after I took plan b I had sex after that again unprotected 5days after today would be the 2 but yesterday a day after 2nd time unprotected sex I started bleeding brown should I take plan b to make up for the second time I had unprotected sex? please help me
Hey! Thought I'd respond since this post is still so active and I recently experienced the same. Relax. I took plan b (over the weight they say it works- 188 lbs.) And a week later I had a "period". My real one wasn't due for another month and I was confused. Yes, I believe this is the pill working. It's forcing your body to believe it already ovulated and not drop an egg. I bled for a few days - red blood, then pink. I had some cramps. It was very very light after the first day. That was 5 weeks ago and today I just got ny period. I took a few pregnancy tests, negative. And now I know I'm for sure not preggo! I've had cramping the last week or so, and now it's here. I know its hard, but try to relax. Everything is fine, and if you bled, you're probably not pregnant!
Okay so I had sex October 9th and it was 2 days after my period ended. But after we finished we noticed that the condom broke, he came inside but I took plan B about an hour after it happened and then about a week later I started bleeding for 3 days which is good I think but now it's November 18th and I still haven't got my period and I am freaking out! Is this normal? Should I not be worried? Did the plan B maybe make my period come late or something? I'm just really scared. There's only 12 days left in the month and still no period! Is this normal? Please reply.
Troubledteens, this is exactly what I'm experiencing right now. Word-for-word, it is spot on. I'm wondering how it turned out for you, because I'm really nervous as to what's happening with me. I know this post was over a year ago, but if you could respond, that would be amazing!!
I finished my period Nov 26th and took plan b Nov 27th after the condom split, i could see come around my bfs penis but took plan b to be safe (less than 12 hours after sex) i had irregular bleeding 5 days later that lasted about 3/4 days, I was due my period Dec 20th but had more bleeding and slight cramps on the 18th / 19th Dec.. its currently the 25th and im worried about my period. Please help
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Jul 2014 • 1 answer
Updated 30 Sep 2018 • 4 answers
Updated 1 Jun 2015 • 2 answers
Updated 25 Jun 2015 • 1 answer
Updated 16 Jul 2017 • 1 answer